# SDR ARWA9606017

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SURFACE CUSP EXTRUSION HAS BROKEN FRAME AT LONGERON 21L, FS 1560.  REPAIRED FRAME IN ACCORDANCE WITH DC-8 SRM 57-2-0.
